Help your little one feel better with Infants' Motrin Concentrated Drops. Containing 50 milligrams of ibuprofen per 1.25-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This berry-flavored formula is free of dyes and alcohol and is for use in infants 6-23 months.
Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches
Temporarily relieves fever
Lasts up to 8 hours
For infants 6-23 months
Warnings: Allergy Alert: Ibuprofen May Cause A Severe Allergic Reaction, Especially In People Allergic To Aspirin. Symptoms May Include: Hives, Facial Swelling, Asthma (Wheezing), Shock, Skin Reddening, Rash, Blisters. If An Allergic Reaction Occurs, Stop Use And Seek Medical Help Right Away. Stomach Bleeding Warning: This Product Contains A Nonsteroidal Anti-Inflammatory Drug (Nsaid), Which May Cause Stomach Bleeding. The Chance Is Higher If The Child: Has Had Stomach Ulcers Or Bleeding Problems; Takes A Blood Thinning (Anticoagulant) Or Steroid Drug; Takes Other Drugs Containing An Nsaid (Aspirin, Ibuprofen, Naproxen, Or Others); Takes More Or For A Longer Time Than Directed. Sore Throat Warning: Severe Or Persistent Sore Throat Or Sore Throat Accompanied By High Fever, Headache, Nausea, And Vomiting May Be Serious. Consult Doctor Promptly. Do Not Use More Than 2 Days Or Administer To Children Under 3 Years Of Age Unless Directed By Doctor. Do Not Use: If The Child Has Ever Had An Allergic Reaction To Any Other Pain Reliever/Fever Reducer And/Or Nasal Decongestant; Right Before Or After Heart Surgery. Ask A Doctor Before Use If The Child Has: Problems Or Serious Side Effects From Taking Pain Relievers, Fever Reducers, Or Nasal Decongestants; Stomach Problems That Last Or Come Back, Such As Heartburn, Upset Stomach, Or Stomach Pain; Ulcers; Bleeding Problems; Not Been Drinking Fluids; Lost A Lot Of Fluid Due To Vomiting Or Diarrhea; High Blood Pressure; Heart Or Kidney Disease; Thyroid Disease; Diabetes; Taken A Diuretic. Ask A Doctor Or Pharmacist Before Use If The Child Is: Taking Any Other Drug Containing An Nsaid (Prescription Or Non-Prescription) And/Or Pseudoephedrine Or Any Other Nasal Decongestant; Taking A Blood Thinning (Anticoagulant) Or Steroid Drug; Under A Doctor's Care For Any Serious Condition; Taking Any Other Drug. When Using This Product: Do Not Exceed Recommended Dosage; Take With Food Or Milk If Stomach Upset Occurs; Long Term Continuous Use May Increase The Risk Of Heart Attack Or Stroke. Stop Use And Ask A Doctor If: The Child Feels Faint, Vomits Blood, Or Has Bloody Or Black Stools. These Are Signs Of Stomach Bleeding; Stomach Pain Or Upset Gets Worse Or Lasts; The Child Does Not Get Any Relief Within First Day (24 Hours); Fever, Pain Or Nasal Congestion Gets Worse Or Lasts For More Than 3 Days; Redness Or Swelling Is Present In The Painful Area; Any New Symptoms Occur. Keep Out Of The Reach Of Children. In Case Of Overdose, Get Medical Help Or Contact A Poison Control Center Right Away (1-800-222-1222).
Ingredients: Active: Ibuprofen 50 Mg. Inactive: Artificial Flavors, Citric Acid, Corn Starch, Glycerin, Polysorbate 80, Purified Water, Sodium Benzoate, Sorbitol, Sucrose, Xanthan Gum.
Dosage: Directions. do not give more than directed. shake well before using. find right dose on chart below. If possible, use weight to dose; otherwise use age. measure with the dosing device provided. Do not use with any other device. dispense liquid slowly into the child's mouth, toward the inner cheek. if needed, repeat dose every 6-8 hours. do not use more than 4 times a day. Dosing Chart. Weight (lb), Age (mos): under 6 mos, Dose (mL): ask a doctor. Weight (lb): 12-17 lbs, Age (mos): 6-11 mos, Dose (mL): 1.25 mL. Weight (lb): 18-23 lbs, Age (mos): 12-23 mos, Dose (mL): 1.875 mL
Instructions: Use only with enclosed syringe. Important: Read all product information before using. Keep this box for important information. This product is intended for use in children ages 6 months to 23 months of age. WARNINGS. ALLERGY ALERT: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:. hives. facial swelling. asthma (wheezing). shock. skin reddening. rash. blisters. If an allergic reaction occurs, stop use and seek medical help right away. STOMACH BLEEDING WARNING: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if your child:. has had stomach ulcers or bleeding problems. takes a blood thinning (anticoagulant) or steroid drug. takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others). takes more or for a longer time than directed. SORE THROAT WARNING: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to children under 3 years of age unless directed by doctor. DO NOT USE. if the child has ever had an allergic reaction to any other pain reliever/fever reducer. right before or after heart surgery. ASK A DOCTOR BEFORE USE IF. stomach bleeding warning applies to your child. child has a history of stomach problems, such as heartburn. child has problems or serious side effects from taking pain relievers or fever reducers. child has not been drinking fluids. child has lost a lot of fluid due to vomiting or diarrhea. child has high blood pressure, heart disease, liver cirrhosis, or kidney disease. child has asthma. child is taking a diuretic. ASK A DOCTOR OR PHARMACIST BEFORE USE IF THE CHILD IS. under a doctor's care for any serious condition. taking any other drug. WHEN USING THIS PRODUCT. take with food or milk if stomach upset occurs. the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222). OTHER INFORMATION. DO NOT USE IF CARTON IS OPENED OR CARTON TAPE IMPRINTED SAFETY SEAL OR BOTTLE WRAP IMPRINTED SAFETY SEAL AND USE WITH ENCLOSED DOSING DEVICE ONLY IS BROKEN OR MISSING